# SDR 97ZZZM697

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475319
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 711 - FLL-PID - DURING CLIMB-OUT, PILOT REPORTED NR 2 ENGINE LOST POWER.  SHUTDOWN ENGINE AND RETURNED TO FLL.  AIRCRAFT LANDED, TAXIED TO GATE AND PASSENGERS DEPLANED.  MAINTENANCE AND INSPECTION PEFORMED AN INSPECTION AND AN ENGINE START WAS ATTEMPTED.  ENGINE FAILED TO START.  PROBLEM WAS DETERMINED TO BE FUEL CONTROL UNIT.  REMOVED AND REPLACED FUEL CONTROL UNIT AND FUEL PUMP ASSY.  LEAK CHECKED AND RAN ENGINE OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
